MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FX2100X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred on a trilogy evo o2 device.There was no harm or injury reported.There was no reported patient involvement.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A supplemental report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging a ventilator inoperative condition occurred on a trilogy evo o2 device.There was no harm or injury reported.There was no reported patient involvement.During the evaluation of the device at the manufacturer service center, the customer's complaint was not confirmed.The service technician states that a maintenance required alarm was confirmed instead, along with four error codes found in the device's error log.Two of the error codes are considered reportable relating to an o2 proportional valve being stuck (active exhalation control module valve) and an oxygen blending module valve failure.The service technician states that the system printed circuit assembly (pca) board was replaced to address the priority error codes.Additionally, two non-priority errors were also found in the device's error log relating to a voltage failure and a proximal pressure line being disconnected.The device has been returned to the customer and no further investigation is required.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22142878
Report Number2518422-2025-106360
Device Sequence Number20867998
Product Code CBK
UDI-Device Identifier00606959061019
UDI-Public(01)00606959061019
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFX2100X15B
Device Catalogue NumberFX2100X15B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown